Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 878536, 14 pages
http://dx.doi.org/10.1155/2015/878536
Research Article

Cooperative Solution of Multi-UAV Rendezvous Problem with Network Restrictions

Aviation University of Air Force, Changchun 130022, China

Received 2 February 2015; Accepted 11 May 2015

Academic Editor: Yang Tang

Copyright © 2015 Qingjie Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingjie Zhang, Jianwu Tao, Fei Yu, Yingzhen Li, Hongchang Sun, and Wei Xu, “Cooperative Solution of Multi-UAV Rendezvous Problem with Network Restrictions,” Mathematical Problems in Engineering, vol. 2015, Article ID 878536, 14 pages, 2015. https://doi.org/10.1155/2015/878536.